Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions

Pavel Drábek; Milan Kučera

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 1, page 116-130
  • ISSN: 0011-4642

How to cite

top

Drábek, Pavel, and Kučera, Milan. "Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions." Czechoslovak Mathematical Journal 36.1 (1986): 116-130. <http://eudml.org/doc/13563>.

@article{Drábek1986,
author = {Drábek, Pavel, Kučera, Milan},
journal = {Czechoslovak Mathematical Journal},
keywords = {linearized stability; reaction-diffusion; unilateral boundary conditions; destabilizing effect; variational inequality},
language = {eng},
number = {1},
pages = {116-130},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions},
url = {http://eudml.org/doc/13563},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Drábek, Pavel
AU - Kučera, Milan
TI - Eigenvalues of inequalities of reaction-diffusion type and destabilizing effect of unilateral conditions
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 116
EP - 130
LA - eng
KW - linearized stability; reaction-diffusion; unilateral boundary conditions; destabilizing effect; variational inequality
UR - http://eudml.org/doc/13563
ER -

References

top
  1. E. N. Dancer, 10.1512/iumj.1974.23.23087, Ind. Univ. Math. J. 23 (1974), 1069-1076. (1974) Zbl0276.47051MR0348567DOI10.1512/iumj.1974.23.23087
  2. G. Duvant J.-L. Lions, Les inéquations en mechanique et on physique, Dunod, Paris 1972. (1972) 
  3. S. Fučík A. Kufner, Nonlinear differential equations, Elsevier, Scient. Publ. Соmр., Amsterdam-Oxford-New York 1980. (1980) MR0558764
  4. P. Drábek M. Kučera M. Míková, Bifurcation points of reaction-diffusion systems with unilateral conditions, Czechoslovak Math. J. 35 (110) 1985, 639-660. (1985) MR0809047
  5. P. Drábek M. Kučera, Reaction-diffusion systems: Destabilizing eifect of unilateral conditions, To appear. MR0969497
  6. H. Kielhöfer, 10.1007/BF00248417, Arch. Rational Mech. Anal., 57 (1974), 150-165. (1974) MR0442405DOI10.1007/BF00248417
  7. M. Kučera, A new method for obtaining eigenvalues of variational inequalities based on bifurcation theory, Čas. pěst. mat. 104 (1979), 389-411. (1979) MR0553173
  8. M. Kučera, A new method for obtaining eigenvalues of variational inequalities. Operators with multiple eigenvalues, Czechoslovak Math. J., 32 (107) 1982, 197-207. (1982) MR0654056
  9. M. Kučera, Bifurcations points of variational inequalities, Czechoslovak Math. J. 32 (107) 1982, 208-226. (1982) MR0654057
  10. M. Kučera, Bifurcation points of inequalities of reaction-diffusion type, To appear. 
  11. M. Kučera J. Neustupa, Destabilizing effect of unilateral conditions in reaction-diffusion systems, Comment. Math. Univ. Carol., 27 (1986), 171-187. (1986) MR0843429
  12. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Academia, Praha 1967. (1967) MR0227584
  13. M. Mimura Y. Nishiura M. Yamaguti, 10.1111/j.1749-6632.1979.tb29492.x, Ann. New York Acad. Sci., 316 (1979), 490-521. (1979) MR0556853DOI10.1111/j.1749-6632.1979.tb29492.x
  14. Y. Nishiura, 10.1137/0513037, SIAM J. Math. Anal. Vol. 13, No. 4, July 1982, 555-593. (1982) Zbl0505.76103MR0661590DOI10.1137/0513037
  15. E. H. Zarantonello, Projections on convex sets in Hilbert space and spectral theory. In "Contributions to Nonlinear Functional Analysis", (edited by E. H. Zarantonello). Academic Press, New York, 1971. (1971) 
  16. E. Zeidler, Vorlesungen über nichtlineare Funktionalanalysis l -Fixpunktsätze, TeubnerTexte zur Mathematik, Leipzig 1976. (1976) 

Citations in EuDML Documents

top
  1. Milan Kučera, Reaction-diffusion systems: stabilizing effect of conditions described by quasivariational inequalities
  2. Pavol Quittner, A remark on the stability of stationary solutions of parabolic variational inequalities
  3. Milan Kučera, Jiří Neustupa, Destabilizing effect of unilateral conditions in reaction-diffusion systems
  4. Jiří Neustupa, A principle of linearization in theory of stability of solutions of variational inequalities
  5. Pavel Drábek, Milan Kučera, Marta Míková, Bifurcation points of reaction-diffusion systems with unilateral conditions
  6. Jan Eisner, Reaction-diffusion systems: Destabilizing effect of conditions given by inclusions
  7. Pavol Quittner, Solvability and multiplicity results for variational inequalities

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.